# SDR 95ZZZM601

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, EVIDENCE OF CORROSION WAS FOUND ON THE TCAS ANTENNA AFT SIDE.  REMOVED MOUNTING PLATE AND FINGER DOUBLERS.  FABRICATED A NEW PLATE AND FINGER DOUBLERS AND INSTALLED ALL PARTS IAW DC9 SRM 53-04 FIG 12B.  (M)
